# SDR CA021031020

- Difficulty date: October 30, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Beech C90A
- Aircraft time: 7,502 hours
- Engine: Pwa PT6A21
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Tube
- Part number: 9091010017
- Condition: Cracked
- Location: Anti Ice System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ANTI ICE FLEX TUBE FOUND CRACKED.
